# SDR GTIA2023062937293

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,880 hours, 2,803 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT UPON DESCENT -PERFORMED DUAL ENGINE AND APU OPERATIONS TO ISOLATE ODOR IN CABIN T.A.W AMM 71-00-00/ 49-00-00. NO ODOR WAS DETECTED BY FLIGHT CREW OR AIR SENSE ANALASYS TOOL (SNIFFER). A/C OK FOR RETURN TO SVC.
